Jump to content

Abilify weight gain metabolism


Recommended Posts

I'm on Abilify and have experienced weight gain.  I have an increased appetite but have been cutting back and exercising more but unable to lose weight. Does abilify affect metabolism making it harder to lose weight? I know that some antidepressants do this. I was on Paxil and it did this.  

Link to comment
Share on other sites

Abilify tends to be one of the more weight-neutral antipsychotics, but for some unlucky few people, they either experience weight gain and/or difficulty losing weight. If you continue to experience weight gain, you could probably ask to try one of the other atypical antipsychotics that are more weight-neutral, like Vraylar or Latuda.

Link to comment
Share on other sites

  • 11 months later...
  • 1 year later...
  • 3 weeks later...

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...